# SDR YENA2021083100551

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 57,309 hours, 20,540 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 4063160823
- Part serial: 558822
- Condition: Failed
- Location: Pneumatic System
- Part time: 53,720 hours, 19,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 119, MCO-ALB. DIVERTED TO JFK. AIR ENG 1 AND 2 BLEED FAULT ECAM DURING CLIMB; R & R VALVE (6HV) IAW AMM 36-12-52. OPS CHK OK. A/C OK FOR CONT. SVC.
